File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: New results on delay-dependent robust H∞ control for systems with time-varying delays

TitleNew results on delay-dependent robust H∞ control for systems with time-varying delays
Authors
KeywordsBounded Real Lemma
Delay-Dependent Condition
H∞ Control
Time-Delay Systems
Time-Varying Delays
Uncertain Systems
Issue Date2006
PublisherPergamon. The Journal's web site is located at http://www.elsevier.com/locate/automatica
Citation
Automatica, 2006, v. 42 n. 2, p. 343-348 How to Cite?
AbstractThis paper considers the problem of delay-dependent robust H∞ control for uncertain systems with time-varying delays. An improved delay-dependent bounded real lemma (BRL) for time-delay systems is established in terms of a linear matrix inequality. Based on the obtained BRL, a delay-dependent condition for the existence of a state feedback controller, which ensures asymptotic stability and a prescribed H∞ performance level of the closed-loop system for all admissible uncertainties, is proposed in terms of a matrix inequality. © 2005 Elsevier Ltd. All rights reserved.
Persistent Identifierhttp://hdl.handle.net/10722/156802
ISSN
2015 Impact Factor: 3.635
2015 SCImago Journal Rankings: 4.315
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorXu, Sen_US
dc.contributor.authorLam, Jen_US
dc.contributor.authorZou, Yen_US
dc.date.accessioned2012-08-08T08:44:02Z-
dc.date.available2012-08-08T08:44:02Z-
dc.date.issued2006en_US
dc.identifier.citationAutomatica, 2006, v. 42 n. 2, p. 343-348en_US
dc.identifier.issn0005-1098en_US
dc.identifier.urihttp://hdl.handle.net/10722/156802-
dc.description.abstractThis paper considers the problem of delay-dependent robust H∞ control for uncertain systems with time-varying delays. An improved delay-dependent bounded real lemma (BRL) for time-delay systems is established in terms of a linear matrix inequality. Based on the obtained BRL, a delay-dependent condition for the existence of a state feedback controller, which ensures asymptotic stability and a prescribed H∞ performance level of the closed-loop system for all admissible uncertainties, is proposed in terms of a matrix inequality. © 2005 Elsevier Ltd. All rights reserved.en_US
dc.languageengen_US
dc.publisherPergamon. The Journal's web site is located at http://www.elsevier.com/locate/automaticaen_US
dc.relation.ispartofAutomaticaen_US
dc.subjectBounded Real Lemmaen_US
dc.subjectDelay-Dependent Conditionen_US
dc.subjectH∞ Controlen_US
dc.subjectTime-Delay Systemsen_US
dc.subjectTime-Varying Delaysen_US
dc.subjectUncertain Systemsen_US
dc.titleNew results on delay-dependent robust H∞ control for systems with time-varying delaysen_US
dc.typeArticleen_US
dc.identifier.emailLam, J:james.lam@hku.hken_US
dc.identifier.authorityLam, J=rp00133en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1016/j.automatica.2005.09.013en_US
dc.identifier.scopuseid_2-s2.0-29244458664en_US
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-29244458664&selection=ref&src=s&origin=recordpageen_US
dc.identifier.volume42en_US
dc.identifier.issue2en_US
dc.identifier.spage343en_US
dc.identifier.epage348en_US
dc.identifier.isiWOS:000234878400017-
dc.publisher.placeUnited Kingdomen_US
dc.identifier.scopusauthoridXu, S=7404438591en_US
dc.identifier.scopusauthoridLam, J=7201973414en_US
dc.identifier.scopusauthoridZou, Y=7402166773en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats